# SDR MU12008F00000

- Difficulty date: October 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Filed by: Aerovias del Continente Americano, S.A., repair station MU1Z335K
- Aircraft: N160BS
- Make and model: Doug DC-9-83
- Aircraft serial: 53463
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF.  DURING TAKE OFF ROLL AFTER A/T ENGAGE AND TO POWER WAS ADJUSTED (EPR 2.04) REACHING 60 KTS THERE WAS A VERY STRONG VIBRATION, LOW SPEED REJECTED TAKE OFF WAS PERFORMED.  DURING VIBRATION BRAKES DID NOT WORK UNTIL REACHING 30 TO 49 KTS.  TOGW 132600 FLAPS.  6.2 ASSUMING 28` CELSIUS.  IAW AMM 32-40-02 PAGE 204 RT AND LT NOSE WHEELS REPLACED, IAW 05-51-10 PAGE 601, MLG VIBRATION CHECK WAS PERFORMED.  ALSO IAW AMM 32-42-01 PAGE 205.  BLEED BRAKES PROCEDURES WERE DONE.
